# SDR SWAA2023101601522

- Difficulty date: September 17, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 19L LOC BTW BS500C TO BS500D AT FWD CARGO COMPARTMENT 2023-569781<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221860711; DUE DATE: 07-NOV-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[03] REPAIRED STRINGER 19L LOCATED BTW STA 500C TO STA500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED STRINGER 19L LOCATED BTW STA 500C TO STA500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.
